# SDR SIMA0904

- Difficulty date: March 31, 2001
- Submitted: April 17, 2001
- Operation: Air carrier
- Aircraft: N730KW
- Make and model: Emb EMB-135LR
- Aircraft serial: 145346
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Condition: Loose
- Location: Cabin
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: O

## Discrepancy

ORD - FLT 4421 - CREW REPORTED REAR OVERHEAD EMERGNCY LIGHT INOPERATIVE.  RESECURED LOOSE CANNON PLUG ON LIGHT ASSEMBLY.  OPS CHECK GOOD.  (M)
